# SDR DALA2018041002346

- Difficulty date: April 9, 2018
- Submitted: April 11, 2018
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 63,753 hours, 23,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 705-845
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR SUPPORT LBL 7.55, BETWEEN BS 705 TO 845 CORRODED AT MULTIPLE AREAS,  REMOVED THE CORROSION IAW SRM 53-00-53, AD 1, FIG 101.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, PG 3, 6, AND 7.
